# SDR HEEA0014115

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 7655009006106
- Condition: Dailed
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT WILL NOT TURN ON GENERATOR.
